Vol. 4, No. 5, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Non-Weyl resonance asymptotics for quantum graphs

E. Brian Davies and Alexander Pushnitski

Vol. 4 (2011), No. 5, 729–756
Abstract

We consider the resonances of a quantum graph G that consists of a compact part with one or more infinite leads attached to it. We discuss the leading term of the asymptotics of the number of resonances of G in a disc of a large radius. We call G a Weyl graph if the coefficient in front of this leading term coincides with the volume of the compact part of G. We give an explicit topological criterion for a graph to be Weyl. In the final section we analyze a particular example in some detail to explain how the transition from the Weyl to the non-Weyl case occurs.

Keywords
quantum graph, resonance, Weyl asymptotics
Mathematical Subject Classification 2000
Primary: 34B45
Secondary: 35B34, 47E05
Milestones
Received: 22 March 2010
Revised: 2 August 2010
Accepted: 14 September 2010
Published: 16 February 2012

Proposed: Terence Tao
Authors
E. Brian Davies
Department of Mathematics
King’s College London
Strand
London WC2R 2LS
United Kingdom
http://www.kcl.ac.uk/nms/depts/mathematics/people/atoz/daviesb.aspx
Alexander Pushnitski
Department of Mathematics
King’s College London
Strand
London WC2R 2LS
United Kingdom
http://www.mth.kcl.ac.uk/staff/a_pushnitski.html